# SDR USAA960290

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400-420
- Part time: 25,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING DROP IN CHECK VISUAL INSPECTION, FOUND 2 INCH BY 4 INCH HOLE STATION 400-420 STRINGER 27 R SKIN AND STRINGER.  INSTALLED DOUBLER ON SKIN, SPLICED IN STRINGER SECTION, REPAIRED PER SRM 53-00-03 AND SRM 53-00-01.  (M)
